# SDR FDEA200904021141

- Difficulty date: April 2, 2009
- Submitted: April 2, 2009
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24330
- Aircraft time: 52,447 hours, 30,243 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Plate
- Part number: 146N53183
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON AFT PRESSURE DECK AREA FROM STA 1710 TO STA 1720, RBL 55 TO LBL 55.  CORROSION ON PRESSURE DECK PLATE FOUND EXCEEDED SRM ALLOWABLE DAMAGE LIMITS.  DECK PLATE REPAIRED IAW EA F-5310-126215: FUSELAGE MAIN FRAME DECK PLATE REPAIR FROM BS 1681.8 TO 1720.  REPAIR IS CLASSIFIED AS MAJOR IAW GMM 6-2-100 CRITERIA.
